1. M. A. Barja, R. Pardini, L. Stoppino, The eventual paracanonical map of a variety of maximal Albanese dimension, to appear in Algebraic Geometry. arXiv:math.AG/1606.03301.
  2. M. A. Barja, R. Pardini, L. Stoppino, Surfaces on the Severi line, Journal de Mathématiques Pures et Appliquées, no. 5 (2016), pp. 734–743. 
  3. M. A. Barja, L. Stoppino, Stability and singularities of relative hypersurfacesInternational Mathematics Research Notices, no. 4 (2016), pp. 1026–1053. 
  4. M. A. Barja, L. Stoppino, Stability conditions and positivity of invariants of fibrations, Algebraic and Complex Geometry – In Honour of Klaus Hulek's 60th Birthday, volume 71 of Springer Proc. Math. & Stat., 2014, pp. 1-40, math.AG/1212.4769
  5. E. Mistretta, L. Stoppino, Linear series on curves: stability and Clifford index, International J. Math., 23, Issue No. 12 (2012), pp. 1250121, 25 pp. 
  6. L. Stoppino, Fibrations of Campana general type on surfaces, Geometriae Dedicata, vol. 155, n. 1 (2011) pp. 69-80, arXiv:1002.2789v2 [math.AG]
  7. F. Bastianelli, G. P. Pirola, L. Stoppino, Lagrangian surfaces and Galois closures, Advances in Math. 225 (2010), n. 6 pp. 3463-3501, math.AG/0912.3377.
  8. S. Busonero, M. Melo, L. Stoppino, On the complexity group of stable curves, Adv. in Geometry, Vol. 11, Issue 2, (2011), pp. 241–272, math.AG/0808.1529v1.
  9. M. A. Barja, L. Stoppino, Slopes of trigonal fibred surfaces and of higher dimensional fibrations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. VIII (2009), pp. 647-658, math.AG/0811.3305v1
  10. M. A. Barja, L. Stoppino, Linear stability of projected canonical curves, with applications to the slope of fibred surfacesJ. of the Math. Society of Japan, Vol. 60, No. 1 (2008) pp. 171-192, math.AG/0612030.
  11. M. Cornalba, L. Stoppino, A sharp bound for the slope of double fibrations, Michigan Math. Journal, Volume 56 Issue 3 (2008), pp. 551-561.  math.AG/0510144.
  12. L. Stoppino, Slope inequalities for fibered surfaces via GITOsaka Journal of Mathematics, Vol. 45, No. 4 (2008), pp. 1027-1041. math.AG/0411639.
  13. S. Busonero, M. Melo, L. Stoppino, Combinatorial aspects of nodal curves, "Le Matematiche'', vol. LXI (2006), Fascicolo I, pp. 109-141, math.AG/0602553.

  • V. Gonz\'alez-Alonso, L. Stoppino, S. Torelli, On the rank of the flat unitary summand of the Hodge bundle.
  • M. A. Barja, R. Pardini, L. Stoppino, Linear systems on irregular varietiesarXiv:mathAG/1606.03290. 
  • M. A. Barja, L. Stoppino, Positivity properties of relative complete intersectionsarXiv:math.AG/1410.3009
  • M. A. Barja, L. Stoppino, Slopes for families of K3 surfacesin preparation.
Ph.D. thesis 
Stability of maps to projective spaces, with applications to the slope of fibred surfaces 
Università di Pavia, Dottorato in Matematica e Statistica XVII Ciclo
Anno Accademico 2004-2005
Relatore: Prof. Maurizio Cornalba